|Switching Med Timing...
Aug 25, 2004
Hi: I started my meds (Viread/Emtriva/Reyataz) at 6:15 am on Thursday. I would like to change this to 7:15, one hour later... How can I do this?
Also, what is considered a light meal, in your opinion? (For breeakfast...)
| Response from Dr. Young
Thanks for your post. There's no issue in switching your medications around by an hour or two.
The major issue that I see with your current treatment regimen is that tenofovir (Viread) should not be used with unboosted atazanavir (Reyataz). This is because of a drug-drug interaction that dramatically reduces the levels of atazanavir (when dosed with tenofovir).
If tenofovir is to be used with atazanavir, the later should be ritonavir (Norvir) boosted (using 100 mg of ritonavir with 300 mg of atazanavir).
Please talk to your doctor about this as soon as possible. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue An Acute Symptom Of AIDS?
- Dizziness After Oral Sex Worried I Have HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.